Posted By Debbie on December 11, 1998 at 20:11:58:
I am currently taking 1200 mg of Neurontin daily for a recently diagnosed seizure disorder. I am also diagnosed with dystonia, Writer's Cramp type although it actually affects my arms as well as hands. Before the Eeg which showed the seizure activity, I was on Artane (got very spacey on it) and then Sinemet (which I only took for a short time). After the neuro put me on Neurontin I went off the other medications. I really don't like taking Medication but have resigned myself to the Neurontin. It has helped with my spacey feeling, twitching which I experienced to a great extent is gone, and I have no fatigue, no side effects either! But, I still get into the cramped hand and arm positions. Lately I also have very tight musscles in my leg. I was reading back through a few questions I had asked here over the past several months or so. Lamotrigine was mentioned as an antiepileptic which is sometimes given for Movement disorders. Since I have both a seizure disorder and Movement disorder, could this help both? "Killing two birds with one stone", so to speak! Could you tell me a little bit about this drug. Also, is it common to have both seizures and a movemnt disorder, or is it possible this is something else with these simply being symptoms?
I appreciate so much what this forum does. I live very far from my neurologists and hate to bother them with my thoughts. I am scheduled to see them next month and thought I might bring this up if it was a possibility. I'd like to get rid of the weird hand positions and would prefer to take as few drugs as possible. Thanks in advance.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.